# SDR A6WA200940680

- Difficulty date: October 13, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 26,059 hours, 22,544 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 47259702
- Part serial: 0474
- Condition: Malfunctioned
- Part time: 12,055 hours, 11,968 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON LANDING ROLL OUT LT FIRE WARNING ILLUMINATED EXITED RUNWAY.  STOPPED ACFT.  IAC WAS RED FOLLOWED QRH, BOTH FIRE BOTTLES WERE FIRED.  THE FIRE WARNING REMAINED ON, WE PULLED AHEAD AND PARKED IN GATE AREA AFTER TALKING TO TOWER AND DEPLANED NORMALLY.  TOWER SAID NO EVIDENCE OF SMOKE OR FIRE AFTER INITIAL SMOKE, THEY SAID WHILE STOPPED.  REMOVED AND REPLACED FIRE AND OVERHEAT CONTROLLER IAW AMM 26-10-01.  OPS CHECKS GOOD REF LP 205914/1 AND 2 FOR ENG FIRE BOTTLE REPLACEMENT.
